# SDR REXA2019082801346

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 26,915 hours, 17,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SPLICE FS280 BTW STR 24R AND STR 24L AT MAIN AVIONICS COMPARMENT. (SM)TCI: 100-09 SUMMARY OF NRC 00145: CORROSION LEVEL 1 ON SPLICE FS280 BTW STR 24R AND STR 24L AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EA NR CRJ953-09611 REV IR.
